# SDR IPXA2021071371648

- Difficulty date: July 13, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 34,383 hours, 18,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC265
- Part serial: 0050Y03P
- Condition: Inoperative
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S L/H EVAS, COCKPIT SMOKE VISION SYSTEM , INOP.  DEFERRED CAPT'S EVAS IAW MEL 25-60-01, DMP C/W, PLACARD INSTALLED,PARTS ORDERED ON REQ# 359345, A/C OK TO CONTINUE, P/N OFF 107STC-265, S/N OFF 0050Y03PINSTALLED A NEW LH EVAS IAW 757 AMM 25-69-00-400-801C1.  OPS CK GOOD.
